# SDR SWIA202264089

- Difficulty date: January 8, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N105SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000395
- Aircraft time: 20,616 hours, 11,365 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 FUSELAGE STOPS 4EA HAVE DAMAGED FACES.   (C CHECK RO 01/28/2022)   REMOVED AND REPLACED 1EA DAMAGED L2 FUSELAGE STOP. UPON FURTHER INSPECTION, FOUND ONLY 1EA FUSELAGE STOP TO BE DAMAGED. REF. E175 AMM 52-12-23
